按条件检索“109”条记录

已选条件: 数据来源: EI × 出版年: 2015 × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1. Securing Body Sensor Networks with Biometric Methods: A New Key Negotiation Method and a Key Sampling Method for Linear Interpolation Encryption EI SCOPUS SCIE

作者:Zhao, Huawei; Chen, Chi; Hu, Jiankun; Qin, Jing

作者机构:[Zhao, Huawei] Qilu Univ Technol, Dept Internet Finance, Jinan 250100, Peoples R China.; [Chen, Chi] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.; [Hu, Jiankun] Australian Def Force Acad, Univ New S Wales, Sch Engn & Informat Technol, Canberra, ACT 2600, Australia.; [Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF DISTRIBUTED SENSOR NETWORKS,2015,Vol.2015

WOS被引数:1

资源类型:期刊论文

WOS:000360476800001

2. A novel centrality method for weighted networks based on the Kirchhoff polynomial EI SCOPUS SCIE

作者:Qi, Xingqin; Fuller, Edgar; Luo, Rong; Zhang, Cun-quan

作者机构:[Qi, Xingqin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fuller, Edgar; Luo, Rong; Zhang, Cun-quan] W Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:PATTERN RECOGNITION LETTERS,2015,Vol.58,51-60

WOS被引数:10

资源类型:期刊论文

WOS:000353350300008

3. Improved boomerang attacks on round-reduced SM3 and keyed permutation of BLAKE-256 EI SCOPUS SCIE

作者:Bai, Dongxia; Yu, Hongbo; Wang, Gaoli; Wang, Xiaoyun

作者机构:[Bai, Dongxia; Yu, Hongbo] Tsinghua Univ, Dept Comp Sci & Technol, Beijing 100084, Peoples R China.; [Wang, Gaoli] Donghua Univ, Sch Comp Sci & Technol, Shanghai 201620, Peoples R China.; [Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Wang, Xiaoyun] Shandong Univ, Minist Educ, Key Lab Cryptol Technol & Informat Secur, Jinan 250100, Peoples R China.; [Wang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IET INFORMATION SECURITY,2015,Vol.9,Issue.3,167-178

WOS被引数:2

资源类型:期刊论文

WOS:000353550300003

4. Optimal Control of Backward Doubly Stochastic Systems With Partial Information EI SCOPUS SCIE

作者:Zhu, Qingfeng;Shi, Yufeng

作者机构:[Zhu, Q] School of Mathematic and Quantitative Economics, Shandong University of Finance and Economics, Jinan, 250014, China, Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250199, China;[ Shi, Y] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250199, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2015,Vol.60,Issue.1,173-178

WOS被引数:1

资源类型:期刊论文

WOS:000347002700014

5. Locally one-dimensional-alternating segment explicit-implicit and locally one-dimensional-alternating segment Crank-Nicolson methods for two-dimension parabolic equations EI SCOPUS SCIE

作者:Zhang, Shou-Hui; Liang, Dong

作者机构:[Zhang, Shou-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Shou-Hui] Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J1P3, Canada.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2015,Vol.92,Issue.3,513-531

WOS被引数:1

资源类型:期刊论文

WOS:000347547900007

6. Deresiduums of implications on a complete lattice EI SCOPUS SCIE

作者:Su, Yong; Wang, Zhudeng

作者机构:[Su, Yong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Su, Yong; Wang, Zhudeng] Yancheng Teachers Univ, Sch Math Sci, Yancheng 224002, Jiangsu, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.325,504-520

WOS被引数:1

资源类型:期刊论文

WOS:000362380600031

7. Existence of positive solutions for nth-order singular sublinear boundary value problems with all derivatives EI SCOPUS

作者:Wei, Zhongli

作者机构:[Wei, Zhongli ] Department of Mathematics, Shandong Jianzhu University, Jinan; Shandong; 250101, China;[Wei, Zhongli ] School of Mathematics and System Sciences, Shandong University, Jinan; Shandong; 250100, China

来源:Journal of Applied Mathematics and Computing,2015,Vol.48,Issue.43102,41-54

资源类型:期刊论文

8. A Surface Modeling Method by Using Piecewise Rational Spline Interpolation EI SCOPUS SCIE

作者:Sun, Qinghua;Bao, Fangxun;Duan, Qi

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of mathematical imaging and vision,JOURNAL OF MATHEMATICAL IMAGING AND VISION,2015,Vol.53,Issue.1,12-20

WOS被引数:2

资源类型:期刊论文

WOS:000357289700002

9. Optimal Control Problem of Singular Boolean Control Networks EI SCOPUS SCIE

作者:Meng, Min;Feng, Jun-e

作者机构:[Meng, M] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China

来源:International Journal of Control, Automation, and Systems,INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2015,Vol.13,Issue.2,266-273

WOS被引数:6

资源类型:期刊论文

WOS:000351560700002

10. Parallel maximum likelihood estimator for multiple linear regression models EI SCOPUS SCIE

作者:Guo, Guangbao; You, Wenjie; Qian, Guoqi; Shao, Wei

作者机构:[Guo, Guangbao] Shandong Univ Technol, Dept Stat, Zibo 255000, Peoples R China.; [Guo, Guangbao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [You, Wenjie] Xiamen Univ, Dept Automat, Xiamen 361005, Peoples R China.; [Qian, Guoqi] Univ Melbourne, Dept Math & Stat, Parkville, Vic 3010, Australia.; [Shao, Wei] Qufu Normal Univ, Sch Management, Rizhao 276800, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2015,Vol.273,251-263

WOS被引数:3

资源类型:期刊论文

WOS:000342718100019

11. Maximum Principle for Nonzero-Sum Stochastic Differential Game With Delays EI SCOPUS SCIE

作者:Chen, Li;Yu, Zhiyong

作者机构:[Chen, L] Department of Mathematics, China University of Mining and Technology, Beijing, 100083, China;[ Yu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2015,Vol.60,Issue.5,1422-1426

WOS被引数:3

资源类型:期刊论文

WOS:000353508100025

12. On Solutions of Sparsity Constrained Optimization EI

作者:Pan, Li-Li ;Xiu, Nai-Hua ;Zhou, Sheng-Long

作者机构:[Pan, Li-Li ;Xiu, Nai-Hua ;Zhou, Sheng-Long ] Department of Applied Mathematics, Beijing Jiaotong University, Beijing; 100044, China;[Zhou, Sheng-Long ] School of Mathematics, University of Southampton, Southampton; SO17 1BJ, United Kingdom;[Pan, Li-Li ] Department of Mathematics, Shandong University of Technology, Zibo; Shandong; 255049, China

来源:Journal of the Operations Research Society of China,2015,Vol.3,Issue.4,421-439

资源类型:期刊论文

13. Time fractional dual-phase-lag heat conduction equation EI SCOPUS SCIE

作者:续焕英;蒋晓芸

作者机构:[Xu, H.-Y] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics and Statistics, Shandong University, Weihai, 264209, China;[ Jiang, X.-Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国物理B,CHINESE PHYSICS B,2015,Vol.24,Issue.3,211-217

WOS被引数:8

资源类型:期刊论文

WOS:000351056400033

14. OPTIMAL SWITCHING UNDER A REGIME-SWITCHING MODEL WITH TWO-TIME-SCALE MARKOV CHAINS EI SCOPUS SCIE

作者:Tao, Ran;Wu, Zhen;Zhang, Qing

作者机构:[Tao, R] School of Mathematics, Shandong University, Jinan, 250100, China, Shanghai Futures Exchange Postdoctoral Scientific Research Workstation, Shanghai, 200122, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, Q] Department of Mathematics, University of Georgia, Athens, GA 30602, United States

来源:Multiscale modeling & simulation,MULTISCALE MODELING & SIMULATION,2015,Vol.13,Issue.1,99-131

WOS被引数:4

资源类型:期刊论文

WOS:000352234400004

15. On total colorings of 1-planar graphs EI SCOPUS SCIE

作者:Zhang, Xin;Hou, Jianfeng;Liu, Guizhen

作者机构:[Zhang, X] Department of Mathematics, Xidian University, Xi’an, 710071, China;[ Hou, J] Center for Discrete Mathematics, Fuzhou University, Fuzhou, 350002, China;[ Liu, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of combinatorial optimization,JOURNAL OF COMBINATORIAL OPTIMIZATION,2015,Vol.30,Issue.1,160-173

WOS被引数:2

资源类型:期刊论文

WOS:000355630900013

16. A modified weak Galerkin finite element methods for convection–diffusion problems in 2D EI

作者:Gao, Fuzheng ;Wang, Xiaoshen ;Mu, Lin

作者机构:[Gao, Fuzheng ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China;[Wang, Xiaoshen ] Department of Mathematics, University of Arkansas at Little Rock, Little Rock; AR; 72204, United States;[Gao, Fuzheng ] School of Materials Science and Engineering, Shandong University, Jinan, China;[Mu, Lin ] Department of Mathematics, Michigan State University, East Lansing; MI; 48824, United States

来源:Journal of Applied Mathematics and Computing,2015,Vol.49,Issue.1-2,493-511

资源类型:期刊论文

17. The r-acyclic chromatic number of planar graphs EI SCOPUS SCIE

作者:Wang, Guanghui;Yan, Guiying;Yu, Jiguo;Zhang, Xin

作者机构:[Wang, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Yan, G] Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing, 10080, China;[ Yu, J] School of Computer Science, Qufu Normal University, Rizhao, Shandong 276826, China;[ Zhang, X] Department of Mathematics, Xidian University, Xian, Shaanxi 710071, China

来源:Journal of combinatorial optimization,JOURNAL OF COMBINATORIAL OPTIMIZATION,2015,Vol.29,Issue.4,713-722

资源类型:期刊论文

WOS:000352114300003

18. Generalization of (U, N)-Implications EI SCOPUS SCIE

作者:Li, Zhen-Bo;Su, Yong;Liu, Hua-Wen

作者机构:[Li, Z.-B] School of Mathematics, Shandong University, Jinan, Shandong, China, School of Statistics, Shandong University of Finance and Economics, Jinan, Shandong, China;[ Su, Y] School of Mathematics, Shandong University, Jinan, Shandong, China;[ Liu, H.-W] School of Mathematics, Shandong University, Jinan, Shandong, China

来源:International journal of uncertainty, fuzziness and knowledge-based systems: IJUFKS,INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2015,Vol.23,Issue.3,367-377

资源类型:期刊论文

WOS:000355928500003

19. Synchronization Reachable Topology and Synchronization of Discrete-Time Linear Multi-Agent Systems EI SCOPUS SCIE

作者:Wang, Xingping;Zhu, Jiandong;Cheng, Zhaolin

作者机构:[Wang, X] Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, 264001, China;[ Zhu, J] School of Mathematical Sciences, Nanjing Normal University, Nanjing, 210023, China;[ Cheng, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2015,Vol.60,Issue.7,1927-1932

WOS被引数:10

资源类型:期刊论文

WOS:000356871400018

20. Quasi-continuous random variables and processes under the G-expectation framework EI SCOPUS

作者:Hu, Mingshang ;Wang, Falei ;Zheng, Guoqiang

作者机构:[Hu, Mingshang ] Zhongtai Institute of Finance, Shandong University, China;[Zheng, Guoqiang ] School of Mathematics, Shandong University, China;[Wang, Falei ] Institute for Advanced Research and School of Mathematics, Shandong University, China

来源:Stochastic Processes and their Applications,2015,Vol.126,Issue.8,2367-2387

资源类型:期刊论文

共 6 页, 109 条记录

TOP